# SDR C2XA08ON114

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 16,006 hours, 12,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 444 - MRY - FLIGHT CREW REPORTED BURNING SMELL IN COCKPIT AFTER LANDING.  MX COULD NOT DUPLICATE FAULT CAUSING THE SMOKE.  OPERATIONALLY CHECKED SATISFACTORY, AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
